# SDR SIMA20160404001

- Difficulty date: April 4, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 28,316 hours, 24,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL EMER LIGHT INOPERATIVE.  RELAMPED MAIN DOOR EXTERNAL EMER LIGHT IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
